# SDR SWAA2018052122066

- Difficulty date: May 13, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 66,951 hours, 39,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE "STUB FRAME" CRACKED AT BS 290, BETWEEN STR 5R TO STR 9R.  R&R STUB FRAME IAW SRM AND DWG.
